Alert archive / Oklahoma / Red Flag Warnings in 2016

Red Flag Warning 12, NWS Tulsa, OK

March 21, 201613 counties in Oklahoma

NWS Tulsa, OK issued this red flag warning at Mar 21, 2016, 3:34 AM CDT for 13 counties in Oklahoma. It took effect at Mar 21, 2016, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2016, 3:34 AM CDT (08:34 UTC)
In effect from
Mar 21, 2016, 1:00 PM CDT
Expired
Mar 21, 2016, 8:00 PM CDT
In force
7 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 16 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

282 
WWUS84 KTSA 210834
RFWTSA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT MON MAR 21 2016

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND TUESDAY
AFTERNOON ACROSS NORTHEAST OKLAHOMA...

.STRONG AND GUSTY SOUTH WINDS WILL DEVELOP THIS AFTERNOON WITH
TEMPERATURES CLIMBING BACK ABOVE NORMAL LEVELS. THE RESULTANT DRY
AND WINDY CONDITIONS WILL LEAD TO THE POTENTIAL FOR AGGRESSIVE
FIRE BEHAVIOR IN AREAS ALONG AND NORTHWEST OF INTERSTATE 44 THIS
AFTERNOON. CONDITIONS WILL IMPROVE SOMEWHAT AFTER 8 PM THIS
EVENING AS HUMIDITY RISES. WARMER AND WINDIER CONDITIONS ARE
EXPECTED TUESDAY...HOWEVER LOW LEVEL MOISTURE WILL BEGIN TO
INCREASE AND COULD POTENTIALLY KEEP HUMIDITY ABOVE CRITICAL
LEVELS.

OKZ054>067-211645-
/O.UPG.KTSA.FW.A.0009.160321T1800Z-160322T0100Z/
/O.NEW.KTSA.FW.W.0012.160321T1800Z-160322T0100Z/
/O.CON.KTSA.FW.A.0010.160322T1700Z-160323T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
334 AM CDT MON MAR 21 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF
NORTHEAST OKLAHOMA...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF
NORTHEAST OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE... 
  CREEK...OKFUSKEE...OKMULGEE...AND WAGONER COUNTIES. 

* WIND...SUSTAINED 15 TO 25 MPH WITH A FEW GUSTS NEAR 30 MPH 
  MONDAY AFTERNOON. SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH 
  TUESDAY AFTERNOON.

* HUMIDITY...20 TO 25 PERCENT THIS AFTERNOON...25 TO 35 PERCENT
  TUESDAY AFTERNOON.

* TEMPERATURE...65 TO 70 TODAY...75 TO 80 TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF
WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN
24 HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE
PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER
HUMIDITIES...AND WARMER TEMPERATURES.

 * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER   
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS   
AND POSSIBLE RED FLAG WARNINGS.

* DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD
START FIRES.

&&

$$
1 follow-up statement
527 
WWUS84 KTSA 212021
RFWTSA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT MON MAR 21 2016

OKZ054>057-059>061-064-221030-
/O.UPG.KTSA.FW.A.0010.160322T1700Z-160323T0100Z/
/O.NEW.KTSA.FW.W.0013.160322T1700Z-160323T0100Z/
/O.NEW.KTSA.FW.A.0011.160323T1700Z-160324T0100Z/
/O.CON.KTSA.FW.W.0012.000000T0000Z-160322T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE-TULSA-ROGERS-CREEK-
321 PM CDT MON MAR 21 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST
OKLAHOMA... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT
TUESDAY FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF
NORTHEAST OKLAHOMA... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS
OF NORTHEAST OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MONDAY AND AGAIN FROM
NOON TO 8 PM CDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...PAWNEE...TULSA...ROGERS...AND CREEK COUNTIES. 

* WIND...15 TO 25 MPH WITH A FEW GUSTS NEAR 35 MPH WILL CONTINUE
  THROUGH MONDAY EVENING. WINDS WILL INCREASE TO 25 TO 35 WITH
  GUSTS TO 45 MPH TUESDAY AFTERNOON. WINDY CONDITIONS WILL PERSIST
  TUESDAY EVENING...WITH WINDS TURNING SOUTHWEST TO WEST
  WEDNESDAY AFTERNOON WITH 30 TO 45 MPH GUSTS LIKELY.

* HUMIDITY...20 TO 25 PERCENT THIS AFTERNOON...25 TO 35 PERCENT 
  TUESDAY AFTERNOON...AND 15 TO 25 PERCENT WEDNESDAY AFTERNOON.

* TEMPERATURE...65 TO 70 TODAY...75 TO 80 TUESDAY...AND 75 TO 80
  WEDNESDAY.

* IMPACTS...A PROLONGED PERIOD OF ACTIVE FIRE WEATHER CONDITIONS
  WILL CONTINUE FROM TODAY THROUGH WEDNESDAY.  ANY FIRES THAT
  DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF
WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN
24 HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE
PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER
HUMIDITIES...AND WARMER TEMPERATURES.

* A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR.

* DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD 
  START FIRES. 

&&

$$

OKZ058-062-063-065>067-221030-
/O.NEW.KTSA.FW.A.0011.160323T1700Z-160324T0100Z/
/O.CON.KTSA.FW.W.0012.000000T0000Z-160322T0100Z/
/O.CON.KTSA.FW.A.0010.160322T1700Z-160323T0100Z/
OTTAWA-MAYES-DELAWARE-OKFUSKEE-OKMULGEE-WAGONER-
321 PM CDT MON MAR 21 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST
OKLAHOMA...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR
PORTIONS OF NORTHEAST OKLAHOMA...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS
OF NORTHEAST OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MONDAY. A FIRE WEATHER
WATCH IS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY...AND AN
ADDITIONAL FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...IN OKLAHOMA...OTTAWA...MAYES...DELAWARE... 
  OKFUSKEE...OKMULGEE...AND WAGONER COUNTIES. 

* WIND...15 TO 25 MPH WITH A FEW GUSTS NEAR 30 MPH MONDAY
  AFTERNOON. 20 TO 30 MPH WITH GUSTS TO 40 MPH TUESDAY AFTERNOON
  AND 20 TO 30 WITH GUSTS TO NEAR 40 MPH WEDNESDAY.

* HUMIDITY...20 TO 25 PERCENT THIS AFTERNOON...25 TO 35 PERCENT 
  TUESDAY AFTERNOON...AND 25 TO 35 PERCENT WEDNESDAY AFTERNOON.

* TEMPERATURE...65 TO 70 TODAY...75 TO 80 TUESDAY...AND MID 70S ON
  WEDNESDAY.

* IMPACTS...A PROLONGED PERIOD OF ACTIVE FIRE WEATHER CONDITIONS
  WILL CONTINUE FROM TODAY THROUGH WEDNESDAY.  ANY FIRES THAT
  DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT
  RECOMMENDED.ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF 
  WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN24 
  HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE 
  PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER 
  HUMIDITIES...AND WARMER TEMPERATURES. 

* A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
  FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
  FLAG WARNINGS.

* DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD 
  START FIRES. 

&&

$$

OKZ068-070-071-073-221030-
/O.NEW.KTSA.FW.A.0011.160323T1700Z-160324T0100Z/
CHEROKEE-MUSKOGEE-MCINTOSH-PITTSBURG-
321 PM CDT MON MAR 21 2016

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR PORTIONS
OF EAST CENTRAL OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* AFFECTED AREA...IN OKLAHOMA...CHEROKEE...MUSKOGEE... 
  MCINTOSH...AND PITTSBURG COUNTIES. 

* WIND...20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...25 TO 40 PERCENT.

* TEMPERATURE...UPPER 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Mar 21, 3:25 AM CDT, 9 minutes earlier.

Area forecast discussion, Mar 21, 3:25 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
325 AM CDT MON MAR 21 2016

.DISCUSSION...
Surface high continues to slide southeast this morning with
analysis showing broad area of pressure falls through the plains.
Most locations have fallen below freezing this morning as low
level winds have not yet begun to respond across eastern OK.
However this will soon change as gradient tightens by this
afternoon. Dry air remains in place through today with much warmer
temps expected, leading to deteriorating fire wx conditions. Most
likely area to see critical combination of wind/RH/temp will be
along and NW of I-44 and thus the Fire Wx Watch will be upgraded to
Red Flag for this afternoon. Will also issue a fire danger
statement for several counties to the east of the warning.

Low level flow will continue to increase through Tuesday as
potent shortwave in the Pacific NW this morning moves through the
Rockies and into the plains. Some low level moisture will begin
to be drawn north although more significant return likely not
until Tuesday night. Temps will warm several more degrees with
areas west of Tulsa around 80 degrees. Wind speeds will ramp up
further with gusts over 40 mph possible...needless to say fire
weather conditions will be a major concern again. Watch will be
left as is for the time being as dew points may come up just
enough to keep RH above 25%.

Models continue with the trend of a faster moving system which
pushes dry line into eastern OK by Wed afternoon. Scattered storms
should develop along dry line late Wednesday with wind profiles
supporting some risk of severe weather. Depending on how far east
the dry line mixes, fire weather may again be critical across
parts of eastern OK as RH values will fall considerably west of
the dry line with strong west winds likely mixing down as well.
Cold front will sweep through Wed evening with dry and cooler
conditions Thursday.

Active upper pattern will continue into the weekend as another
upper level system moves out of the Rockies.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  50  80  64 /   0   0   0  10
FSM   66  43  78  54 /   0   0   0  10
MLC   63  50  76  62 /   0   0   0  10
BVO   68  44  80  58 /   0   0   0  10
FYV   60  42  72  55 /   0   0   0  10
BYV   62  44  75  56 /   0   0   0   0
MKO   63  46  77  57 /   0   0   0  10
MIO   65  48  78  59 /   0   0   0  10
F10   65  48  77  58 /   0   0   0  10
HHW   63  44  74  61 /   0   0   0  10

&&

.TSA Watches/Warnings/Advisories...
OK...Freeze Warning until 9 AM CDT this morning for OKZ049-053>076.

AR...Freeze Warning until 9 AM CDT this morning for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...18
LONG TERM....14
Hazardous weather outlook, Mar 20, 8:21 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT SUN MAR 20 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
821 PM CDT SUN MAR 20 2016

...EXTREME FIRE BEHAVIOR POSSIBLE EARLY THIS WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND
 POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
 POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
BREEZY SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS THE AREA ON
MONDAY AND CONTINUE INTO MID WEEK...WITH GUSTS IN EXCESS OF 40 MPH
POSSIBLE BOTH TUESDAY AND WEDNESDAY. TEMPERATURES EACH DAY WILL BE
WELL ABOVE AVERAGE. EXTREME FIRE BEHAVIOR IS POSSIBLE MONDAY...
TUESDAY...AND WEDNESDAY AFTERNOONS...ESPECIALLY ACROSS PARTS OF
NORTHEAST OKLAHOMA ALONG AND NORTHWEST OF INTERSTATE 44. DURING THIS
TIMEFRAME...AFTERNOON RELATIVE HUMIDITY VALUES SHOULD FALL BELOW 25
PERCENT IN SOME LOCATIONS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR A
PORTION OF NORTHEAST OKLAHOMA FOR BOTH MONDAY AND TUESDAY. ADDITIONAL
FIRE WEATHER HEADLINES ARE POSSIBLE ON WEDNESDAY FOR AREAS THAT END
UP BEHIND THE DRYLINE DURING THE AFTERNOON.

LOW-LEVEL MOISTURE RETURN WILL BEGIN ACROSS MOST OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS BY WEDNESDAY...AND POSSIBLY AS EARLY AS
TUESDAY. THUNDERSTORM CHANCES WILL INCREASE LATE WEDNESDAY AND
WEDNESDAY NIGHT AS A COLD FRONT AND THE AFOREMENTIONED DRYLINE
APPROACH. THE ATMOSPHERE AHEAD OF THE DRY LINE WILL BECOME MODERATELY
UNSTABLE LATE WEDNESDAY AFTERNOON. STRONG DEEP LAYER WIND SHEAR
COMBINED WITH THE EXPECTED INSTABILITY WILL LIKELY RESULT IN SOME
SEVERE WEATHER LATE WEDNESDAY AND WEDNESDAY NIGHT BEFORE THE COLD
FRONT CLEARS THE AREA.

HIGH PRESSURE WILL BUILD INTO THE SOUTHERN PLAINS BEHIND THIS SYSTEM
ON THURSDAY...RESULTING IN GUSTY NORTHERLY WIND. FAIR WEATHER CAN BE
EXPECTED FRIDAY AND SATURDAY AHEAD OF THE NEXT SYSTEM TO AFFECT THE
REGION LATER IN THE WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD READY RESOURCES FOR A LIKELY
ACTIVE PERIOD OF FIRE WEATHER EARLY THIS WEEK. AT LEAST LOCAL STORM
SPOTTER ACTIVATION WILL BE POSSIBLE LATE WEDNESDAY AND WEDNESDAY
EVENING.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:21 PM CDTFire Weather WatchTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 11 more36 hr
Mar 21, 3:21 PM CDTRed Flag WarningTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more29 hr
Mar 21, 3:24 PM CDTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 12 more58 hr

Nearby

Red Flag Warnings in Oklahoma, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.